# SDR ASAA2020031232288

- Difficulty date: February 25, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,726 hours, 9,301 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310203
- Part serial: 6805
- Condition: Faulty
- Location: Apu
- Part time: 7,502 hours, 14,496 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED START AT FL 370, 370, 380 WITH FAULT LIGHT. FAULT EXTINGUISHED IMMEDIATELY AFTER FIRST ATTEMPT AND SWITCHED OFF. FAULT LIGHT EXTINGUISHED AFTER 5 MINUTES AFTER 2ND AND 3RD ATTEMPTS. EGT REACHED 950 EACH ATTEMPT. GROUNDED - YES. REPLACED APU LUBE MODULE REF B737-900 AMM 49-91-11. APU RAN ON FIRST ATTEMPT WITH NO LEAKS NOTED. APU BITE TEST SHOWS NO CURRENT FAULTS.
